# SDR AALA202205198928

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737
- Aircraft serial: 33519
- Aircraft time: 38,229 hours, 15,578 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Inoperative
- Location: Zone 500 - Lh Wi
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, F
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAPS DID NOT EXTEND FROM UP POSITION, EXTENDED LEADING EDGE DEVICES USING ALTERNATE FLAPS SWITCH. PERFORMED FDR DOWNLOAD REF WORK CARD 08L21031001 NO OVERSPEED DETECTED.PERFORMED OPERATIONS CHECK OF TRAILING EDGE FLAPS PER AMM 27-51-00 OPERATION CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
